IJPAM: Volume 50, No. 4 (2009)

MULTIPLE SOLUTIONS FOR A CLASS OF QUASILINEAR
ELLIPTIC SYSTEMS WITH NONSTANDARD
GROWTH CONDITIONS

Dequan Zhang
Department of Computer Science
Guilin College of Aerospace Technology
Guilin, Guangxi, 541004, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we study the solutions of the $(p(x),q(x))$-Laplacian equations with Dirichlet boundary condition on a bounded domain, and obtain three solutions under appropriate hypotheses.

Received: January 6, 2009

AMS Subject Classification: 35D05, 35J70

Key Words and Phrases: three solutions, $(p(x),q(x))$-Laplacian, Dirichlet problem, Ricceri's three-critical-points theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4